# SDR DL757081219

- Difficulty date: August 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON T/E OF SLAT NR 3.  BONDED SKIN FILLER AND INTERNAL DOUBLER AND CORE PLUG IAW SRM 51-70-10.
